# SDR IPXA2025071525054

- Difficulty date: July 2, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 69,657 hours, 23,872 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32622
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  CORROSION-SKIN, AFT CGO COMPT FWD SIDE LWR SKIN, NEAR STA 1081 S-39L~S-39R.  ACCOMPLISHED REPAIR I.A.W UPS EO NO:EO-94375-REQ1 REV.1 AND BOEING DWG NO.140T0130 SH.16 REV.C;140T0130 SH.7 REV.C;146T1201 SH.1 REV.H AND 146T3261 SH.3 REV.-.
